Geometry of homogeneous polar foliations of complex hyperbolic spaces

アクセス数 : 835
ダウンロード数 : 489

今月のアクセス数 : 1
今月のダウンロード数 : 5
File
k6550_3.pdf 206 KB 種類 : fulltext
File
k6550_1.pdf 116 KB 種類 : abstract
File
k6550_2.pdf 206 KB 種類 : abstract
Title ( eng )
Geometry of homogeneous polar foliations of complex hyperbolic spaces
Title ( jpn )
複素双曲空間の等質polar foliation の幾何
Creator
Kubo Akira
NDC
Mathematics [ 410 ]
Language
eng
Resource Type doctoral thesis
Publish Type Not Applicable (or Unknown)
Access Rights open access
Source Identifier
Akira Kubo; Geometry of homogeneous polar foliations of complex hyperbolic spaces; Hiroshima Math. J. Volume 45, Number 1 (2015), 109-123. references
[URI] https://projecteuclid.org/euclid.hmj/1428365055 references
Dissertation Number 甲第6550号
Degree Name
Date of Granted 2014-12-22
Degree Grantors
広島大学